# SDR AWXA200400244

- Difficulty date: March 3, 2004
- Submitted: March 8, 2004
- Operation: Air carrier
- Aircraft: N155AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23777
- Aircraft time: 53,902 hours, 38,185 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C267937
- Condition: Cracked
- Location: Nr 3 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-15 CHECK 2 CRACKS WERE FOUND ON NR 3 SLAT LOWER SKIN BELOW ACTUATOR AT WBL 234.4.  MAINTENANCE CUTOUT DAMAGE ON NR 3 SLAT LOWER SKIN WBL 234.4; FABRICATED A FILLER AND DOUBLER PER DWG 65C26603; INSTALLED REPAIR PARTS IAW 57-43-01 FIG 206, PG 216-219.
